# SDR DHL2007806506

- Difficulty date: March 29, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 125-169
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OUTBD FLAP T/E ANGLE CRACKED (STA XF 125.000 - 169.000).  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  FABRICATED NEW ANGLE (AL2024 "0" 0.050") IAW SRM 57-7-1 FIG 3.  PERFORMED HEAT TREATMENT FROM 2024 "0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21, SRM 51-1-21A.
